# SDR DLL17951737

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1605415
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 7-59089-3, CRACKS WERE FOUND EMANATING FROM FOUR EXISTING FASTENER HOLES IN THE UPPER CAP, THE SPAR WEB, AND THE RIGHT WING UPPER SKIN.  REPAIRS WERE ACCOMPLISHED PER DL ERA 270612-14AD.
